# SDR A6WA201543050

- Difficulty date: September 11, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 34,120 hours, 31,988 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

RECEIVED FLAPS DEGRADED MSG IN CRUISE.  PITCH OSCILLATION IN CRUISE WITH AUTO PILOT ON, PITCH OSCILLATION STOPPED WITH AUTO PILOT OFF.  DURING PITCH OSCILLATION THE FLAPS INDICATED UNCOMMANDED MOVEMENT FROM 0-8 DEGREES, THEN BACK, THEN 0-2 DEGREES, THIS STOPPED WHEN AUTO PILOT WAS SELECTED OFF.  VERIFIED ON FLIGHT CONTROL SYNOPTIC PAGE.
